# SDR SWAA2022030978504

- Difficulty date: February 26, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL 651GB FORWARD ADJUSTMENT ROD UPPER CLEVIS ATTACH POINT TEE FITTING HOLE ELONGATED. DOT 234/11 / [01] REMOVED AND REPLACED ELONGATED TEE FITTING WITH PN 115A2350-1 ATAG# A117187 IAW BOEING DWG 115A5300 SHT 6 REV- AND SRM 51-40-02-0G-0.;[02] VERIFIED TASK COMPLETE  AUDIT COMPLETE
